# SDR REXA2016111202309

- Difficulty date: November 12, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670141771
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 584EB IS CHAFED ALONG THE L/E AT THE CUTOUT.  LOCATED HOLES IN NEW ACCESS PANEL IAW SRM  51-40-11-001-001-A01.
